# SDR 1218363020708

- Difficulty date: December 13, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stiffener
- Part number: S5287660223400
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER BROKEN ON FORWARD LEFT SIDE OF NOSE LANDING GEAR DOOR.  LEFT AFT NOSE LANDING GEAR DOOR STIFFENER REPLACED IN ACCORDANCE WITH SRM.
